# SDR AALA202407178044

- Difficulty date: July 16, 2024
- Submitted: July 17, 2024
- Operation: Air carrier
- Aircraft: N934AN
- Make and model: Boeing 737823
- Aircraft serial: 29531
- Aircraft time: 65,070 hours, 27,572 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Fscu
- Condition: Warning Message
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED TO MOVE USING NORMAL HANDLE. EXTENDED FLAPS WITH ALTERNATE FLAP SYSTEM. EMERGENCY WAS DECLARED, AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE FSCU BITE SHOWS MSG. ALT MODE ARMED 27-51402 .NO OTHER EXISTINGOR FAULT HISTORY. ACCOMPLISHED FIM 27-51-00-810-847. TEST PASSED. OK FOR SERVICE.
